MAUDE Adverse Event Report: Zimmer Biomet, Inc. Alliance®; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented

Zimmer Biomet, Inc. Alliance®; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Catalog Number SBGL2000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw disengaged from the blue vault guide handle while the instrument was being used as a glenoid targeting guide, and a second handle was obtained to continue the procedure.During cleaning after the procedure, the screw, which had been safely retained from the patient and operative site, was subsequently lost in the washer.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) the complaint can be confirmed through the returned product analysis.Fracture analysis has been previously analyzed for this fracture location where overload was identified as the mode of failure.Visual examination of returned product identified signs of use as well as wear and tear.The handle of the device has some knicks and wear marks from use.The body of the sizer handle has some scratches as well.The tip of the device is slightly deformed, and the plunger tip has fractured from the shaft.The fractured plunger tip was not returned with the device.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Alliance®
Common Device Name
Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50532281
Report Number0001822565-2026-03012
Device Sequence Number9910743
Product Code KWS
UDI-Device Identifier00889024574632
UDI-Public(01)00889024574632(10)65092374
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBGL2000
Device Lot Number65092374
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/25/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown